MathSciNet Relay Station
MathSciNet bibliographic data
MR2852227 35Q35 (35B30 35B44 35B65 76B03 76U05)
Miao, Changxing; Xue, Liutang Global well-posedness for a modified critical dissipative quasi-geostrophic equation. J. Differential Equations 252 (2012), no. 1, 792–818.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement